Upper lip hyperpigmentation/melasma HELP!I am a 28 year old female. The last year I have developed disturbing dark pigmentation of my upper lip?! I have done lots of research and this is what I know about my situation that might be factors. I was on birth control for 3 months a year ago, it sent my skin into a giant pimply mess so I got off and went to a Dermatologist. He prescribed me oral Ketoconozole which is an anti fungal antibiotic. I have been taking 1 tab orally since...that equals a whole year on this stuff..and he says I should take it for life. At the same time I got the copper IUD since the BC wasnt agreeing with my body. I noticed this pigmentation around this time and it's killing my confidence, it is all I see when I look at my face. How do I know if it is this medication, or if it is elevated Estrogen levels, or something else? I know people take a whole slew of MSM, Zinc, Vitamin C, grape seed extract to help, how do I know what I need? Or atleast who to talk to...my PCP brushes it off everytime I bring it up. I would love some advice, thanks guys :)
[message edited by katie22057 on Sat, 12 Apr 2014 04:32:38 BST]
katie22057 on 2014-04-12
of pregnancy. You don't need to be taking an antifungal antibiotic
I know people who took bc pills for just one month and this appeared
and took several years to fade away. You never want to be taking
antibiotics with no need for them. They ruin your digestive flora and
they won't do anything for this.
Your estrogen levels after getting off the pill will go back to normal-
this is just a side effect of taking the pill for some people.
There is another thread on this forum with what people have tried,
but eventually it fades away on its own.
Going to an acupuncturist worked for one person- and that is
a safe way to go at this.
I would try that- bc it addresses the entire body and would
help release whatever went on with the bc.
[message edited by simone717 on Sat, 12 Apr 2014 05:46:55 BST]
♡ simone717 7 years ago
katie22057 7 years ago
have the chinese herbs and they will tell you what to take
and how to take.
Do this instead of trying vitamins, etc on your own. You don't
know what you need and you will throw yourself out of balance-
especially grapefruit seed extract when taken alone can cause
severe acid stomach which can go on for weeks. Always research
side effects of EVERYTHING, medicines and supplements to educate
The acupuncturist and chinese herbs are prescribed specific
to YOU- restore balance in your body safely.
Bc you took the antibiotics you need to start probiotics for 3 months
to restore your gut flora. Find one that has 8 strains and start
with one a day. Experiment, bc everyone reacts differently to
different brands. Try using a a higher spf sunscreen on just
the one area.
♡ simone717 7 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.